Automorphism group of quasi-abelian semi-Cayley graphs

Document Type : Special Issue of JDMA in the Memory of Prof. Ali Reza Ashrafi


Department of Mathematics, Larestan University


Let G be a group and R,L,S be subsets of G such that $R=R^{-1}$, $L=L^{-1}$ and $1\notin R\cup L$. The undirected graph $\SC(G;R,L,S)$ with vertex set  union of $G_1=\{g_1\mid g\in G\}$ and $G_2=\{g_2\mid g\in G\}$, and edge set the union of $\{\{g_1,(gr)_1\}\mid g\in G, r\in R\}$, $\{\{g_2,(gl)_2\}\mid g\in G,l\in L\}$ and $\{\{g_1,(gs)_2\}\mid g\in G,s\in S\}$ is called semi-Cayley graph over G.  We say that $\SC(G;R,L,S)$ is quasi-abelian if R,L and S are a  union of conjugacy classes of G. In this paper, we study the automorphism group of quasi-abelian semi-Cayley graphs.

Graphical Abstract

Automorphism group of quasi-abelian semi-Cayley graphs


Main Subjects

[1] M. Arezoomand, B. Taeri, A classification of finite groups with integral bi-Cayley graphs, Trans. Combin. 4(4) (2015) 55-61.
[2] M. Arezoomand, B. Taeri, Isomorphisms of finite semi-Cayley graphs, Acta Math. Sinica, Engl. Ser. 31(4) (2015) 715-730.
[3] M. Arezoomand, M. Ghasemi, Normality of one matching semi-Cayley graphs over finite abelia groups with maximum degree three, Contribution. Discrete Math. 15(3) (2019) 75-87.
[4] M. Arezoomand, A note on the eigenvalues of n-Cayley graphs, Mat. Vesn. 72 (2020) 351-357.
[5] M. Arezoomand, Perfect state transfer semi-Cayley graphs over abelian groups, Linear Multilinear Algebra (2022).
[6] X. Gao, Y. Luo, The spectrum of semi-Cayley graphs over abelian groups, Linear Algebra Appl.432 (2010) 2974-2983.
[7] W. Imrich, Graphs with transitive abelian automorphism group, in Combinatorial Theory and its Applications, P. Erdös et al. eds., Coll. Math. Soc. János Bolyai 4, Balatonfüred, Hungary 4 (1969) 651–656.
[8] I. Kovacs, A. Malniˇ c, D. Maruˇ siˇ c, ˇ S. Miklaviˇ c, One-matching bi-Cayley graphs over abelian groups, European J. Combin. 30 (2009) 602-616.
[9] M. J. de Resmini, D. Jungnickel, Strongly regular semi-Cayley graphs, J. Algebraic Combin. 1 (1992) 217-228.
[10] S. Wang, M. Arezoomand, T. Feng, Perfect state transfer on quasi-abelian semi-Cayley graphs,
[11] S. Wang, M. Arezoomand, T. Feng, Algebraic degrees of quasi-abelian semi-Cayley graphs, sub-mitted.
Volume 8, Issue 1
In memory of Prof. Ali Reza Ashrafi
June 2023
Pages 43-48
  • Receive Date: 28 January 2023
  • Revise Date: 06 February 2023
  • Accept Date: 20 February 2023
  • Publish Date: 01 March 2023